MathSciNet Relay Station
MathSciNet bibliographic data
MR2464271 (2009j:65176) 65L99
Yu, Zhan-Hua Variational iteration method for solving the multi-pantograph delay equation. Phys. Lett. A 372 (2008), no. 43, 6475–6479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement